# SDR USAA2012031300014

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 59,881 hours, 40,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S SIDEWALL LIGHT WIRES ARE FRAYED AND SPARKS WHEN OPERATED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S CHART AND MAP LIGHT ASSEMBLY.  OPS CHECK GOOD.
